Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 110, NWS Shreveport, LA

December 27, 2015Natchitoches Parish, Sabine Parish, Louisiana

NWS Shreveport, LA issued this flash flood warning at Dec 27, 2015, 10:04 PM CST for Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2015, 10:04 PM CST (04:04 UTC)
Expired
Dec 28, 2015, 4:00 AM CST
In force
6 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Natchitoches Parish, LA, Sabine Parish, LA

The radar

The Ft Polk radar (KPOE), 69 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 4.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 360 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
692 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
360 m²/s²
0-3 km storm-relative helicity
462 m²/s²
Significant tornado parameter
1.9
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WGUS54 KSHV 280404
FFWSHV
LAC069-085-281000-
/O.NEW.KSHV.FF.W.0110.151228T0404Z-151228T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1004 PM CST SUN DEC 27 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
  SABINE PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 400 AM CST
    
* AT 1004 PM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NATCHITOCHES...MANY...ZWOLLE...CAMPTI...CONVERSE...ALLEN...OAK GROVE...
  PLEASANT HILL...FLORIEN...PROVENCAL...NATCHEZ...CLARENCE...GOLDONNA...
  ASHLAND...NOBLE...FISHER...ROBELINE...POWHATAN...CLEAR LAKE AND CRESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3133 9368 3137 9364 3147 9375 3151 9371
      3160 9384 3170 9380 3184 9388 3184 9344
      3193 9342 3189 9328 3197 9324 3198 9313
      3215 9318 3215 9294 3194 9287 3168 9297
      3152 9272 3135 9296 3136 9339 3117 9359

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 9:20 PM CST, 44 minutes earlier.

Area forecast discussion, Dec 27, 9:20 PM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
920 PM CST SUN DEC 27 2015

.DISCUSSION...
WATER VAPOR IMAGERY CONTINUES TO SHOW AN IMPRESSIVE UPPER LEVEL
OVER CENTRAL TEXAS THIS EVENING...WITH THE ASSOCIATED COLD FRONT
EVER SO SLOWLY MOVING ACROSS THE ARKLATEX. AT THIS TIME...IT
APPEARS THAT THE COLD FRONT IS THROUGH EAST TEXAS AND PUSHING INTO
LOUISIANA AND SOUTHWEST ARKANSAS. AHEAD OF THIS FRONT...TEMPERATURES
REMAIN IN THE LOWER TO MID 70S...WITH ISOLATED TO SCATTERED
SEVERE THUNDERSTORMS ONGOING. SEVERAL TORNADOES HAVE BEEN REPORTED
THIS AFTERNOON AND EVENING...AND TEAMS WILL BE OUT IN THE FIELD
THIS WEEK SURVEYING THE DAMAGE. AT THIS TIME...THE SEVERE WEATHER
THREAT IS CONTINUING ACROSS PORTIONS OF LOUISIANA AND SOUTHWEST
ARKANSAS...WITH THE TORNADO WATCH IN EFFECT THROUGH 10 PM. THE
OTHER PRIMARY THREAT THIS EVENING IS WITH THE HEAVY RAIN AND FLASH
FLOODING. IN FACT...FLASH FLOOD WARNINGS BLANKET OUR WESTERN
COUNTIES AND PARISHES...WITH SEVERE REPORTS OF FLOODED ROADWAYS
AND WASHOUTS ONGOING. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT
THROUGH 6 AM.

SHOWERS AND THUNDERSTORMS WILL GRADUALLY DECREASE THROUGH THE DAY
ON MONDAY...WITH MUCH DRIER AND COOLER CONDITIONS PREVAILING
ACROSS THE REGION FOR MUCH OF THE WEEK. PALMER

&&

.AVIATION... /ISSUED AT 545 PM CST/
TSRA CONDITIONS EXPECTED ACROSS AREA TERMINALS
THROUGH 28/06Z BEFORE GRADUALLY DIMINISHING TO SHRA CONDITIONS
THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...GRADUALLY
DIMINISHING FROM THE WEST. MVFR/IFR CEILINGS EXPECTED THROUGH THE
TERMINAL FORECAST PERIOD WITH WINDS BECOMING WEST 15 TO 20 KNOTS
WITH HIGHER GUSTS BEHIND THE FRONT THROUGH MONDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  46  50  34 / 100 100  20   0
MLU  80  53  55  36 /  70 100  30   0
DEQ  72  46  46  29 / 100 100  40  10
TXK  77  46  48  32 / 100 100  30   0
ELD  78  48  51  33 /  90 100  30  10
TYR  76  40  45  33 / 100 100  20   0
GGG  79  42  47  33 / 100 100  20   0
LFK  75  41  49  33 / 100 100  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.

     FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR ARZ050-051-059>061-
     070>073.

LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR TXZ096-097-108>112-
     124>126-136>138-149-150.

&&

28/05
Hazardous weather outlook, Dec 27, 9:45 AM CST, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
945 AM CST SUN DEC 27 2015

ARZ050-051-059>061-071>073-OKZ077-281545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-
UNION-MCCURTAIN-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING
WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS
WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
TODAY AND TONIGHT.

ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545-
MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND
DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE
HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS
TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE
TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG
THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ001-002-010-017-TXZ151>153-165>167-281545-
CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ003>006-011>014-018>022-281545-
WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
LATER TODAY AND TONIGHT.

PALMER

In the hours before

Local storm report, Dec 27, 9:14 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
914 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      5 E TEXARKANA           33.45N  93.93W
12/27/2015                   MILLER             AR   TRAINED SPOTTER

            SIGNIFICANT FLOODING ACROSS ROADS

&&

EVENT NUMBER SHV1500848

MAYEAUX
Local storm report, Dec 27, 9:15 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
915 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     5 E TEXARKANA           33.45N  93.93W
12/27/2015                   MILLER             AR   TRAINED SPOTTER

            SEVERAL LARGE AND SMALL LIMBS DOWN

&&

EVENT NUMBER SHV1500849

MAYEAUX
Local storm report, Dec 27, 9:26 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TORNADO          6 N MARSHALL            32.62N  94.35W
12/27/2015                   HARRISON           TX   TRAINED SPOTTER

            TORNADO DETECTION SIGNATURE NOTED ON KSHV RADAR.
            TORNADO TOUCHED DOWN UNDER A LARGE RAPIDLY ROTATING WALL
            CLOUD.

&&

EVENT NUMBER SHV1500850

MAYEAUX
Local storm report, Dec 27, 9:32 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
932 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     8 NE MARSHALL           32.62N  94.25W
12/27/2015                   HARRISON           TX   EMERGENCY MNGR

            8 TO 10 DAMAGED HOMES ON FM-1793 NORTH OF MARSHALL.
            SOME DIRECTLY DAMAGED FROM STORMS AND SOME FROM TREES.

&&

EVENT NUMBER SHV1500851

MAYEAUX
Local storm report, Dec 27, 9:39 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
939 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     1 N BLANCHARD           32.61N  93.89W
12/27/2015                   CADDO              LA   AMATEUR RADIO

            5 MOBILE HOMES DESTROYED. TREES SNAPPED AND TWISTED.

&&

EVENT NUMBER SHV1500852

MAYEAUX
Local storm report, Dec 27, 10:01 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1001 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     FLASH FLOOD      W DE KALB               33.51N  94.62W
12/27/2015                   BOWIE              TX   911 CALL CENTER

            44 WEST OF DE KALB CREEKS OVER ROAD

&&

EVENT NUMBER SHV1500853

21

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 7:14 PM CSTTornado WarningSHVBienville, Red River31 min
Dec 27, 7:32 PM CSTTornado WarningSHVBossier43 min
Dec 27, 8:09 PM CSTTornado WarningSHVCaddo51 min
Dec 27, 8:19 PM CSTTornado WarningSHVBossier, Caddo26 min
Dec 27, 8:48 PM CSTTornado WarningSHVBossier, Caddo42 min
Dec 27, 9:05 PM CSTFlash Flood WarningSHVBossier, Caddo, De Soto3 hr
Dec 27, 9:56 PM CSTFlash Flood WarningSHVBienville, Claiborne, Red River, Webster6 hr
Dec 27, 10:00 PM CSTSevere Thunderstorm WarningSHVBossier30 min
Dec 27, 10:18 PM CSTSevere Thunderstorm WarningSHVBienville, Caddo, Red River, Webster42 min
Dec 27, 10:34 PM CSTSevere Thunderstorm WarningSHVClaiborne, Webster26 min
Dec 27, 10:45 PM CSTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine30 min
Dec 27, 10:52 PM CSTTornado WarningSHVBienville, Claiborne, Webster53 min
Dec 27, 10:57 PM CSTSevere Thunderstorm WarningSHVClaiborne, Webster23 min
Dec 27, 11:10 PM CSTSevere Thunderstorm WarningSHVBienville, Natchitoches, Red River, Webster35 min
Dec 27, 11:33 PM CSTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Lincoln, Natchitoches, Red River and 1 more57 min
Dec 27, 11:42 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Natchitoches, Red River, Webster78 min
Dec 28, 12:05 AM CSTTornado WarningSHVBienville, Jackson, Lincoln25 min
Dec 28, 12:19 AM CSTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more15 hr
Dec 28, 12:23 AM CSTFlash Flood WarningSHVGrant, Jackson, Lincoln, Winn4 hr
Dec 28, 12:29 AM CSTSevere Thunderstorm WarningSHVBienville, Caldwell, Claiborne, Grant, Jackson, LaSalle and 4 more61 min
Dec 28, 1:02 AM CSTSpecial Weather StatementSHVLaSalle28 min
Dec 28, 1:30 AM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Union, Winn30 min
Dec 28, 2:01 AM CSTSpecial Weather StatementSHVOuachita14 min
Dec 28, 10:06 AM CSTRiver Flood WarningSHVBienville, Bossier, Red River, Webster25 hr

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.